# SDR P5CA9900257

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E CAVITY LOWER SKIN HAS AREA OF DELAMINATION JUST AFT OF NR 15 K/FLAP.  FIBER GLASS REPAIRED AS PER SRM 51-40-05 FIG 7.
